# SDR USAA2013021800019

- Difficulty date: February 15, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Aircraft time: 66,701 hours, 44,712 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C263208
- Part serial: BN1263
- Condition: Delaminated
- Location: Te Flap
- Part time: 59,064 hours, 38,555 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON VISIT - DELAMINATION ON RIGHT OUTBOARD MID FLAP LOWER SKIN AT TRAILING EDGE APPROX 57 INCHES FROM INBOARD END.  REPLACED RIGHT OUTBOARD MID FLAP IAW JOB CARD 03C40727020.
